MAUDE Adverse Event Report: ABBOTT GMBH ALINITY I CA 19-9XR; CA19-9

ABBOTT GMBH ALINITY I CA 19-9XR; CA19-9
Model Number 08P3221
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated ca19-9 result on the alinity analyzer.The following data was provided: case 2 (b)(6): male dob (b)(6) 1969 diagnosed with an unknown type of cancer: initial 812.92, repeat 1717.82 u/ml (111% shift).There was no negative impact to patient management reported.
 
Additional Manufacturer Narrative
A review of ticket trending data for the alinity i ca19-9xr assay and complaint lot lot number 13604fp00 was performed.The review did not identify any adverse trends or increase of complaint activity that indicate a product issue related to patient results.Accuracy testing was performed to evaluate the performance of reagent lot 13604fp00.Acceptance criteria were met, which indicates acceptable product performance.A device history record review was performed on reagent lot 13604fp00, which did not show any potential non-conformances, deviations, or non-conformances.Labeling was reviewed and found to adequately address the issue under review.No customer returns were available for evaluation.No product deficiency was identified.

Brand Name
ALINITY I CA 19-9XR
Common Device Name
CA19-9
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key9865054
Report Number3002809144-2020-00205
Device Sequence Number525075
Product Code NIG
UDI-Device Identifier00380740155919
UDI-Public00380740155919
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2020
Device Model Number08P3221
Device Catalogue Number08P32-21
Device Lot Number13604FP00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY ANALYZERS; ALINITY ANALYZERS; LN 03R65-01 SN (B)(6) ; LN 03R65-01 SN (B)(6)